# SDR SWAA2023061245767

- Difficulty date: May 4, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION...L/H AFT CARGO COMPARTMENT BILGE @ STA 747 - STA 847 STR25L WL 156.4 Z CHANNEL HAS CORROSION. (18-033)<[01] REF. TASK CARD TTG8Q00KVIXD FOR REMOVAL AND REPLACEMENT OF NEW Z-CHANNEL.;[02] VERIFIED REMOVED CORROSION AT L/H AFT CARGO COMPARTMENT BILGE @ STA 747 - STA 847 STR25L WL 156.4 Z CHANNEL IN REF TASK CARD TTG8Q00KVIXD.
